Alert archive / Iowa / Wind Chill Advisories in 2014

Wind Chill Advisory 19, NWS Des Moines, IA

February 27, 201426 counties in Iowa

NWS Des Moines, IA issued this wind chill advisory at Feb 27, 2014, 3:56 PM CST for 26 counties in Iowa. It took effect at Feb 27, 2014, 9:00 PM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 27, 2014, 3:56 PM CST (21:56 UTC)
In effect from
Feb 27, 2014, 9:00 PM CST
Expired
Feb 28, 2014, 8:10 AM CST
In force
11 hr
Issued by
NWS Des Moines, IA
All 26 counties

Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Kossuth County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Sac County, IA, Story County, IA, Tama County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 99 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.9 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-02-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-02-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -152 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1298 m above ground
0-6 km bulk shear
95 kt
0-1 km storm-relative helicity
-152 m²/s²
0-3 km storm-relative helicity
-12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

869 
WWUS43 KDMX 272156
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
356 PM CST THU FEB 27 2014

...DANGEROUSLY COLD WIND CHILL VALUES TONIGHT...

.COLD TEMPERATURES AND WINDS WILL COMBINE TO CREATE DANGEROUSLY
COLD WIND CHILL VALUES TONIGHT.

IAZ004>007-015>017-023>028-033>039-045>050-280600-
/O.NEW.KDMX.WC.Y.0019.140228T0300Z-140228T1500Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY...
LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY...
ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA...
TOLEDO...TRAER...DYSART...GLADBROOK
356 PM CST THU FEB 27 2014

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
9 AM CST FRIDAY. 

* TIMING...TEMPERATURES WILL FALL BELOW ZERO IN THE EARLY EVENING
  HOURS WITH WINDS INCREASING TO 5 TO 10 MPH IN THE LATE EVENING
  HOURS.

* WINDS...WINDS WILL BE SOUTHEASTERLY AT 5 TO 10 MPH INCREASING
  NEAR SUNRISE TO 10 TO 15 MPH.

* TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL BE 5 TO 15
  DEGREES BELOW ZERO...WITH WIND CHILL READINGS 20 TO 30 DEGREES
  BELOW ZERO. COLDEST WIND CHILL READINGS WILL OCCUR NEAR
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. 
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

AWB
3 follow-up statements
489 
WWUS43 KDMX 280259
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
859 PM CST THU FEB 27 2014

...DANGEROUSLY COLD WIND CHILL VALUES TONIGHT...

.COLD TEMPERATURES AND WINDS WILL COMBINE TO CREATE DANGEROUSLY
COLD WIND CHILL VALUES TONIGHT.

IAZ004>007-015>017-023>028-033>039-045>050-281100-
/O.CON.KDMX.WC.Y.0019.140228T0300Z-140228T1500Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY...
LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY...
ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA...
TOLEDO...TRAER...DYSART...GLADBROOK
859 PM CST THU FEB 27 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST FRIDAY...

* TIMING...TEMPERATURES WILL CONTINUE BELOW ZERO OVERNIGHT WITH
  WINDS INCREASING TO 5 TO 10 MPH FOR THE REMAINDER OF TONIGHT

* WINDS...WINDS WILL BE SOUTHEASTERLY AT 5 TO 10 MPH INCREASING 
  NEAR SUNRISE TO 10 TO 15 MPH. 

* TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL BE 5 TO 15 
  DEGREES BELOW ZERO...WITH WIND CHILL READINGS 20 TO 30 DEGREES 
  BELOW ZERO. COLDEST WIND CHILL READINGS WILL OCCUR NEAR 
  MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

REV
062 
WWUS43 KDMX 280937
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
337 AM CST FRI FEB 28 2014

...DANGEROUSLY COLD WIND CHILL VALUES EARLY THIS MORNING...

.COLD TEMPERATURES AND WINDS WILL COMBINE TO CREATE DANGEROUSLY
COLD WIND CHILL VALUES THROUGH THE EARLY MORNING.

IAZ004>007-015>017-023>028-033>039-045>050-281500-
/O.CON.KDMX.WC.Y.0019.000000T0000Z-140228T1500Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY...
LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY...
ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA...
TOLEDO...TRAER...DYSART...GLADBROOK
337 AM CST FRI FEB 28 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* TRENDS...WINDS WILL INCREASE GRADUALLY THIS MORNING...HOWEVER
  TEMPERATURES WILL ALSO RISE 5 TO 10 DEGREES BY 9 AM.

* WINDS...WINDS WILL BE SOUTHEASTERLY AT 10 TO 15 MPH THIS
  MORNING.

* TEMPERATURES/WIND CHILL VALUES...TEMPERATURES WILL BE IN THE 5
  ABOVE TO 5 BELOW RANGE THROUGH SUNRISE...THEN WARM SLOWLY. WIND
  CHILL VALUES WILL BE IN THE 15 TO 20 BELOW RANGE SOUTH OF U.S.
  HIGHWAY 20...AND 20 TO 30 BELOW NORTH OF HIGH WAY 20S.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
687 
WWUS43 KDMX 281410
WSWDMX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
810 AM CST FRI FEB 28 2014

...WIND CHILL ADVISORY IS CANCELLED...


IAZ004>007-015>017-023>028-033>039-045>050-281515-
/O.CAN.KDMX.WC.Y.0019.000000T0000Z-140228T1500Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY...
LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY...
ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS...
CARROLL...JEFFERSON...BOONE...AMES...MARSHALLTOWN...TAMA...
TOLEDO...TRAER...DYSART...GLADBROOK
810 AM CST FRI FEB 28 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELLED THE WIND
CHILL ADVISORY. 

WIND CHILL VALUES HAVE RISEN ABOVE ADVISORY CRITERIA...THOUGH WILL
REMAIN AROUND 10 BELOW ZERO THROUGH THE LATE MORNING.

$$

AWB

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind chill advisory went out at Feb 27, 3:42 PM CST, 14 minutes earlier.

Area forecast discussion, Feb 27, 3:42 PM CST, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
342 PM CST THU FEB 27 2014

.SHORT TERM /TONIGHT/...
ISSUED AT 341 PM CST THU FEB 27 2014

MAIN FORECAST CONCERN FOR OVERNIGHT IS TEMPERATURES. AREA OF HIGH
PRESSURE...CURRENTLY ROUGHLY CENTERED ACROSS NORTH CENTRAL IOWA WILL
CONTINUE TO SHIFT SOUTHEAST THROUGHOUT THE OVERNIGHT. AS HIGH PUSHES
THROUGH WINDS WILL SHIFT TO THE SOUTH AND WILL REMAIN UP
OVERNIGHT...WHICH WILL HELP TO KEEP TEMPERATURES FROM DROPPING TOO
FAR. IN ADDITION...WEAK WAA WILL RETURN LATE IN THE OVERNIGHT WHICH
WILL HELP LIMIT LOWS AS TEMPERATURES BEGIN TO WARM IN THE SW LATE.
HAVE THEREFORE WARMED TEMPERATURES A FEW DEGREES...ESPECIALLY IN THE
NORTH WHERE TEMPERATURES WARMED A BIT HIGHER THAN ORIGINALLY
EXPECTED TODAY. HOWEVER...WITH WINDS PERSISTING OVERNIGHT...WIND
CHILL VALUES WILL ONCE AGAIN BECOME DANGEROUSLY COLD IN THE NORTH.
THEREFORE ANOTHER WIND CHILL ADVISORY IS NEEDED OVERNIGHT...WITH
WIND CHILL VALUES 20 TO 30 BELOW ZERO EXPECTED. COLDEST READINGS
WILL BE IN THE NORTHEAST.

.LONG TERM /FRIDAY THROUGH THURSDAY/...
ISSUED AT 341 PM CST THU FEB 27 2014

A BRIEF WEAKNESS IN THE UPPER NORTHWEST FLOW AS ONE SYSTEM PASSES
TO THE EAST AND ANOTHER APPROACHES FROM THE WEST WILL HELP KEEP
LOW LEVEL WARM ADVECTION TO PREVAIL THROUGH FRIDAY AIDED BY THE
DEPARTING SFC HIGH. MID LEVEL THETA-E ADVECTION WILL OCCUR MUCH
OF THE DAY HOWEVER IT MID TO LOW LEVEL DRY AIR WILL DELAY THE
PRECIPITATION ONSET THROUGH MUCH OF THE MORNING EXCEPT FOR THE FAR
NORTH. ANOTHER MOISTURE PLUM LIFTING NORTH THROUGH MISSOURI WILL
LIFT INTO THE SOUTHERN HALF OF IOWA BY MID TO LATE AFTERNOON. THIS
COMBINED WITH MOISTURE POOLED AHEAD OF THE ARCTIC BOUNDARY MOVING
SOUTH INTO THE STATE...WILL SATURATE THE PROFILES WITH SNOW
COMMENCING INTO CENTRAL IOWA. SNOWFALL AMOUNTS WITH THIS SYSTEM
WILL BE ONE HALF INCH TO 2 INCHES.

THE SHALLOW ARCTIC DOME WILL BE FULLY ENTRENCHED ACROSS IOWA BY
SATURDAY AND SUNDAY. THE ARCTIC AIR DEPTH WILL BE GENERALLY 2500
FT OR LESS CREATING A SIGNIFICANT INVERSION ALOFT. THIS TYPE OF
SCENARIO TYPICALLY RESULTS IN TEMPERATURES WELL BELOW NORMAL AND
IN SATURDAYS CASE...30 TO 35 DEGREES BELOW AVERAGE HIGH
TEMPERATURES FOR MARCH 1ST. WARMER MORE MOIST AIR WILL OVERRUN
THIS COLD LAYER AND WILL BRING ANOTHER THREAT FOR SNOW SATURDAY
AFTERNOON AND NIGHT. THIS SYSTEM WILL BRING 1 TO 3 INCHES OF SNOW
TO THE AREA. SNOWFALL RATIOS WITH THIS SYSTEM WILL TOUCH BRIEFLY
DENDRITIC OTHERWISE IT WILL FEATURE LESS EFFICIENT PLATES AND
NEEDLES MUCH OF THE TIME. A FINAL SURGE OF MOISTURE WILL MOVE INTO
SOUTHERN IOWA ON SUNDAY AND BRING THE POTENTIAL FOR ANOTHER 1 TO 2
INCHES OVER THE FAR SOUTH. AREA WIDE TOTALS THROUGH THE 3 DAY
PERIOD ARE A GENERAL 3 TO 4 INCHES WITH POSSIBLE 5 TO 6 INCH TOTAL
TOWARD THE MISSOURI BORDER. HIGH TEMPERATURES OVER THE WEEKEND
WILL BE NEAR RECORD COLD MIN HIGH TEMPERATURES AND NEAR RECORD
COLD HIGH TEMPERATURES AFTER MARCH 1ST AT BOTH WATERLOO AND DES
MOINES. THE ACTIVE PERIOD WILL PREVAIL THROUGH NEXT WEEK WITH WEAK
ZONAL TO WEAK NORTHWEST FLOW DEVELOPING. TEMPERATURES SHOULD
MODERATE TOWARD THE MID PORTION OF THE WEEK WITH PERIODS OF SNOW
POSSIBLE.

&&

.AVIATION...27/18Z
ISSUED AT 1122 AM CST THU FEB 27 2014

HIGH PRESSURE WILL KEEP CONDITIONS VFR THROUGH PERIOD...WITH WINDS
BECOMING LIGHTER BY 00Z. WINDS WILL SHIFT TO THE SOUTH AND
INCREASE LATE IN THE PERIOD AND INCREASE AHEAD OF AN APPROACHING
BOUNDARY. THIS WILL BRING CHANCES FOR PRECIPITATION TO SITES
BEYOND PERIOD.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY
FOR BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CERRO GORDO-
EMMET-FRANKLIN-GREENE-GRUNDY-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-
KOSSUTH-MARSHALL-PALO ALTO-POCAHONTAS-SAC-STORY-TAMA-WEBSTER-
WINNEBAGO-WORTH-WRIGHT.

&&

SHORT TERM...AWB
LONG TERM...KOTENBERG/DONAVON
AVIATION...AWB
Hazardous weather outlook, Feb 27, 3:46 PM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
346 PM CST THU FEB 27 2014

IAZ004>007-015>017-023>028-033>039-045>050-282200-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CARROLL-GREENE-BOONE-
STORY-MARSHALL-TAMA-
346 PM CST THU FEB 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND CHILL ADVISORY IS IN EFFECT FOR THE AREA FRIDAY MORNING.
PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT
WEATHER.GOV/DESMOINES FOR FURTHER DETAILS.

NUMEROUS CHANCES FOR SNOW ARRIVE FRIDAY THROUGH SUNDAY WITH LIGHT
TO MODERATE ACCUMULATIONS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ044-057>062-070>075-081>086-092>097-282200-
CRAWFORD-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-
MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-
WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS-
346 PM CST THU FEB 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIND CHILL VALUES WILL DROP TO 10 TO 15 DEGREES BELOW ZERO TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NUMEROUS CHANCES FOR SNOW ARRIVE FRIDAY THROUGH SUNDAY WITH LIGHT
TO MODERATE ACCUMULATIONS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

AWB

Nearby

Wind Chill Advisories in Iowa, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.